RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2012, Volume 3, Number 4, Pages 23–34 (Mi emj102)  

This article is cited in 1 scientific paper (total in 1 paper)

On direct variational formulations for second order evolutionary equations

S. A. Budochkina, V. M. Savchin

Department of Mathematical Analysis and Theory of Functions, Peoples' Friendship University of Russia, Moscow, Russia

Abstract: The existence of direct variational formulations for a wide class of second order evolutionary equations is investigated.

Keywords and phrases: potential operator, Gâteaux derivative, Euler–Lagrange equations.

Full text: PDF file (374 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 47G40, 70H03
Received: 05.06.2012
Language:

Citation: S. A. Budochkina, V. M. Savchin, “On direct variational formulations for second order evolutionary equations”, Eurasian Math. J., 3:4 (2012), 23–34

Citation in format AMSBIB
\Bibitem{BudSav12}
\by S.~A.~Budochkina, V.~M.~Savchin
\paper On direct variational formulations for second order evolutionary equations
\jour Eurasian Math. J.
\yr 2012
\vol 3
\issue 4
\pages 23--34
\mathnet{http://mi.mathnet.ru/emj102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3040684}
\zmath{https://zbmath.org/?q=an:1280.47054}


Linking options:
  • http://mi.mathnet.ru/eng/emj102
  • http://mi.mathnet.ru/eng/emj/v3/i4/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Savchin, S. Budochkina, “Nonclassical Hamilton's actions and the numerical performance of variational methods for some dissipative problems”, Distributed Computer and Communication Networks, DCCN 2016, Communications in Computer and Information Science, 678, eds. V. Vishnevskiy, K. Samouylov, D. Kozyrev, Springer, 2016, 624–634  crossref  zmath  isi  scopus
  • Eurasian Mathematical Journal
    Number of views:
    This page:273
    Full text:107
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020